退休研究人員 |   周雲雄
聯絡資訊
  • chow$\color{red}{@}$math.sinica.edu.tw
  • +886 2 2368-5999 ext. 730
  • +886 2 2368-9771
研究專長
  • 機率論
學歷
  • Division of Applied Mathematics, Ph.D 美國布朗大學 (1980)
  • Mathematics Department, MS 台灣大學 (1976)
  • Mathematics Department, BS 台灣大學 (1973)
相關連結

經歷
  • Director of Mathematics Research Promotion Center MOST 2014/01-2016/12
  • Research Fellow Institute of Mathematics, Academia Sinica 1985 - 2019
  • Associate Research Fellow Institute of Math., Academia Sinica 1982 - 1985
  • Research Assistant Brown University 1980 - 1982
  • Teaching assistant National Taiwan University 1974 - 1977

獲獎
  • 國科會傑出獎, 1987 and 1990

研究簡介

Dr. Chow's major research fields are Probability Theory and its applications. His recent research focuses on the evolutionary games and difference equations arising from mathematical biology like the Leslie-Gower competition system. The goal is to study whether species under competition can coexist or only one species can survive. 


部分著作目錄
  1. (with Jang S., Wang H-M) "Cooperative hunting in a discrete predator-prey system II" , Journal of Biological Dynamics , 2019.
  2. (with Jang S., Wang H-M) "Cooperative hunting in a discrete predator-prey system" , Mathematical Methods in the Applied Sciences , 2018.
  3. (with Jang Sophia, Yeh Nai-sher) "Dynamics of a population in two patches with dispersal" , Journal of difference equations and applications , 24 (4), 543-563, 2018.
  4. (with Jang Sophia) "Asymptotic dynamics of a modified discrete Leslie-Gower competition system" , International Journal of Biomathematics , 10 (6), 23 pages-, 2017.
  5. (with Chen H.-C.) "Stability of Cournot Equilibria Under Discrete Best-Reply Dynamics with Non-negative Output Constraints" , Economics Letters , 149, 172-175, 2016-12. (Available online 26 October 2016)
  6. (with Jang Sophia) "Neimark-Sacker bifurcations in a host-parasitoid system with a host refuge" , Discrete and Continuous Dynamical Systems, Series B , 21 (6), 1713-1728, 2016.
  7. (with Chen J.-Y.) "A heat conduction problem on some semi-infinite regions" , Taiwanese Journal of Mathematics , 20 (2), 387-398, 2016.
  8. (with Jang Sophia) "Asymptotic dynamics of the Leslie-Gower competition system with Allee effects and stocking" , Advances in Difference Equations , 2015 (2), 19 pages-, 2015-01.
  9. "Evolutionary prisoner's dilemma games with local interaction and best-response dynamics" , Frontier of Mathematics in China , 10 (4), 839-856-, 2015.
  10. (with Jang Sophia) "Dynamics of a system of three interacting populations with Allee effects and stocking" , JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS , 21 (4), 336-359-, 2015.
  11. (with Jang Sophia) "Allee effects in a Ricker-type predator-prey system" , JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS , 20 (9), 1350-1371, 2014.
  12. (with Jang Sophia) "Multiple attractors in a Leslie-Gower competition system with Allee effects" , Journal of Difference Equations and Applications , 20, 169-187, 2014.
  13. (with Jang Sophia,) "Coexistence in a discrete competition model with dispersal" , Journal of Difference Equations and Applications , 19, 615-632, 2013.
  14. (with Hsieh J.) "On Multi-Dimensional Discrete-time Beverton-Holt Competition Models" , Journal of Difference Equations and Applications , 19, 491-506, 2013.
  15. (with Chen J.-Y.) "On the convergence rate of a recursively defined sequence" , Mathematical Notes , 93 (2), 238-243, 2013.
  16. (with Chen H.-C., Wu L.-C.) "Imitation, Local Interaction, and Coordination" , International Journal of Game Theory , 42, 1041-1057, 2013.
  17. (with Jang Sophia,) "Global stability of a juvenile-adult population with cannibalism" , Proceeding of Sixth International Conference on Dynamic Systems and Applications , 6, 119-123, 2012.
  18. (with Chen H.-C., Wu L.-C.) "Imitation, Local Interaction, and Efficiency: Reappraisal" , Economics Bulletin , 32 (1), 675-684, 2012.
  19. (with Jang Sophia,) "Cannibalism in discrete-time predator-prey systems" , J. Biological Dynamics , 6, 38-62, 2012.
  20. (with H.C. Chen) "Evolutionary prisoner's dilemma games with one-dimensional local interaction and imitation" , Advances in Applied Probability , 41, 154-176, 2009.
  21. (with H.C. Chen) "Equilibrium selection in coordination games with imperfect monitoring" , J. Applied Probability , 45, 388-402, 2008.
  22. (with Jong-Yi Chen) "A heat conduction problem with the temperature measured away from the heating point" , Journal of Difference Equations and Applications , 13, 431-441, 2007.
  23. (with T.S. Chiang) "Optimal Ventcel graphs, minimal cost spanning trees and asymptotic probabilities" , Applicable Analysis and Discrete Mathematics , 1, 265-275, 2007.
  24. (with J.Y. Chen, J. Hsieh) "Some Results on a Heat Conduction Problem by Myshkis" , J. Computational and Applied Mathematics , 190, 190-199, 2006.
  25. (with H.C. Chen, J. Hsieh) "Boundedly rational quasi-Bayesian learning in coordination games with imperfect monitoring" , J. Applied Probability , 43, 335-350, 2006.
  26. (with J.Y. Chen) "An inequality with application to a difference equation" , Bulletin Australian Math. Soc. , 69, 519-528, 2004.
  27. (with Chang C-H, Wang Z.) "On the asymptotic behavior of heating times" , Analysis and Applications , 1, 429-432, 2003.
  28. (with Zhang Y.) "Large deviations in first-passage percolation" , Annals of Applied Probability , 13, 1601-1614, 2003.
  29. (with Chen H.C.) "On the convergence of evolution processes with time-varying mutations and local interaction" , Journal of Applied Probability , 38, 301-323, 2001.
  30. (with Chiang T-S) "Comparison of Metropolis algorithm and Swendsen Wang" , Proceedings Third Sino-Philippine Symposium in Analysis , 21-31, 2000.
  31. (with Chiang T-S) "On the exponential convergence of some inhomogeneous Markov chain" , Soochow J. Mathematics , 26, 97-101, 2000.
  32. (with Chen Y-M, Hsieh J.) "On a heat conduction problem by Myshkis ." , Journal of Difference Equations and Applications , 6, 309-318, 2000.
  33. (with Huang S-Y) "A characterization of the uniform distribution via moments of n-fold convolution modulo one" , Sankya A , 61, 148-151, 1999.
  34. (with Zhang Y.) "Inequalities for the score constant in matching random sequences" , Journal of Applied Probability , 36, 601-606, 1999.
  35. (with Chiang T-S) "Asymptotic behavior of some linear differential systems" , Journal of Differential Equations , 144, 321-352, 1998.
  36. (with Chiang T-S) "On the exit problem from a cycle of simulated annealing processes -- a backword equation approach" , Annals of Applied Probability , 8, 896-916, 1998.
  37. (with Chiang T-S) "Simulated annealing and optimal cooling rates for some 1-dim spin glass models" , Proceedings of Symposia in Pure Mathematics AMS , 83-93, 1995.
  38. (with Chiang T-S,) "On global and sharp Markov properties of random functional series in Sobolev spaces" , Theory of Probability and its Applications , 40, 464-471, 1995.
  39. (with Chiang T-S, Lee Y-J,) "Exact formulas of certain functional integrals on Wiener space" , Stochastics and Stochastic Reports , 50, 211-223, 1994.
  40. (with Chiang T-S) "The asymptotic behavior of simulated annealing processes with absorption" , SIAM J. Control Optimization , 32, 1247-1265, 1994.
  41. (with Gatteschi L, Wong R,) "A Bernstein-type inequality for the Jacobi polynomial" , Proceeding Amer. Math. Soc. , 12, 703-709, 1994.
  42. (with Chiang T-S) "Asymptotic behavior of eigenvalues and radom updating schemes" , Applied Math. and Optimization , 28, 259-275, 1993.
  43. (with Chiang T-S, Hsieh J.) "Some limit theorems on simulated annealing" , Lecture Notes in Statistics, Springer-Verlag , 74, 125-131, 1992.
  44. (with T.S. Chiang) "A comparison of simulated annealing of Gibbs sampler and Metropolis algorithms" , Lecture Notes in Statistics, Springer-Verlag , 74, 117-124, 1992.
  45. (with Hsieh J.) "On occupation times of annealing processes" , Bulletin Math. Academia Sinica , 20, 19-26, 1992.
  46. (with Grenander, U, Keenan D. M.) "Hands: A Pattern Theoretic Study of Biological Shapes,Research Notes in Neural Computing vol. 2, Springer-Verlag, New York, 1991." , 1991.
  47. "A limit theorem for pattern synthesis in image processing" , J. Multivariate Analysis , 34, 75-94, 1990.
  48. (with Chiang T-S) "A limit theorem for a class of inhomogeneous Markov processes" , Annals of Probability , 17, 1483-1502, 1989.
  49. (with Chiang T-S) "On the convergence rate of annealing processes" , SIAM J. Control Optimization , 26, 1455-1470, 1988.
  50. (with Chiang T-S) "Eigenvalues and annealing rates" , Mathematics of Operation Research , 13, 505-511, 1988.
  51. (with Wu F-Y) "Residual entropy in discrete spin systems" , Physics Review B , 36, 285-288, 1987.
  52. (with Chiang T-S) "On the convergence rate of a special class of annealing processes" , Soochow J. Mathematics , 13, 23-30, 1987.
  53. "On the number of regular configurations" , Discrete Mathematics , 66, 51-58, 1987.
  54. (with Chiang T-S, Lee Y-J) "A formula for $E_W\,{\rm exp}(-2^{-1}a |x+y|^2_2)$" , Proceeding Amer. Math. Soc. , 100, 721-724, 1987.
  55. "Estimating trajectories" , Annals of Statistics , 15, 552-567, 1987.
  56. (with Katz, M.) "Templeting and self-assembly" , J. Theoretic Biology , 113, 1-13, 1985.
  57. (with Grenander, U.) "A sieve estimate for the spectral density" , Annals of Statistics , 13, 998-1010, 1985.
  58. (with Trent T., Wang, J.) "A separation problem on function spaces" , Journal of Math Analysis and Applications , 111, 177-187, 1985.
  59. "A generalization of Lagrange interpolation theorem" , J. Approximation Theory , 44, 253-257, 1985.
  60. "Estimation of analytic functions" , Z. Wahrsch. Verw. Gebiete , 70, 437-443, 1985.
  61. (with Sheu Shuenn-jyi) "On the eigenvalues and eigenfunctions of a singular perturbated integral equation" , Journal of Integral Equations , 9, 199-212, 1985.
  62. (with Grenander U.) "A singular perturbation problem" , Journal of Integral Equations , 9, 63-73, 1985.
  63. (with U. Grenander) "Pattern inference for a background deformation, RPA Division of Applied Mathematics, Brown University, 1985." , 1985.
  64. (with Geman S, Wu L-D) "Consistent cross-validated density estimation" , Annals of Statistics , 11, 25-38, 1983.
  65. "On density estimates, RRA. No. 113, Division of Applied Mathematics, Brown University, 1982." , Division of Applied Mathematics , 1982.
  66. (with L. D. Wu) "On the stability of absorbing time of Markov chains, RPA. No. 111, Division of Applied Mathematics, Brown University, 1981." , 1981.
  67. (with L. D. Wu) "On some limit theorems of regularity controlled probabilities, RRA. No. 108, Division of Applied Mathematics, Brown University, 1981." , 1981.
  68. (with L. D. Wu) "On algebraic closures of random samples, RPA. No. 103, Division of Applied Mathematics, Brown University, 1981." , 1981.
  69. "Estimation of conformal mappings" , Ph.D. Thesis (Brown Univ.) , 1980.
  70. "Bayesian estimation for periodic and stationary Gaussian processes, RPA. No. 73, Division of Applied Mathematics, Brown University, 1978." , 1978.